MAUDE Adverse Event Report: SIEMENS HEALTHINEERS AG LUMINOS AGILE MAX; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

SIEMENS HEALTHINEERS AG LUMINOS AGILE MAX; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number 10762472
Medical Device Problem Codes Disconnection (1171); Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
Siemens healthineers was made aware of a potential product problem involving the luminos agile max system.During service activities the service engineer noticed that the cylinder screw (bolt) in the shaft which connects the monitor support arm (dcs) to the carriage was missing.There was no patient or user injury associated with this finding.The dcs was still in place.It is assumed that in a worst-case scenario, if the support arm had been used further without noticing the issue, the issue might have led to a serious injury by large parts falling and hitting a person.
 
Additional Manufacturer Narrative
E1: a facility contact name was not provided for reporting purposes.The issue was discovered during a service activity by a siemens healthineers customer service engineer.H3, h6: initial corrective actions/preventive actions implemented by the manufacturer: an additional instruction document for new installations of the dcs/dws was released on may 7, 2024.Manufacturers preliminary analysis: the reason for the missing bolt is under investigation.The root cause has not yet been determined.Siemens healthineers will submit a supplemental report if additional information is obtained upon completion of the investigation.
 
Additional Manufacturer Narrative
B5: additional information.H3, h6: the investigation of the installation issue for both the bolt and the unconnected ground wire are ongoing.The cylinder screw was replaced, and the grounding wire was connected.A supplemental report will be submitted to the fda upon completion of the investigation.
 
Event or Problem Description
Additional information: siemens healthineers received additional information regarding an installation problem at the customer site.On 2024-06-14, the siemens customer service engineer (cse) visited the customer site to install the missing cylinder screw, he noticed that the grounding wire for the boom arm trolley was not attached.The risks associated with this issue were evaluated on 2024-06-20.No injuries occurred at the customer site due to this second installation issue.It is assumed that in a worst-case scenario, if there had been an electrical fault within the dcs, the unconnected grounding wire might have led to a potentially fatal electrical shock.Currently, siemens healthineers has not been made aware of any injury associated with an unconnected ground wire in the display ceiling stand.

Brand Name
LUMINOS AGILE MAX
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHINEERS AG
siemensstrasse 1
or rittigfeld 1
forchheim 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHINEERS AG
siemensstrasse 1
or rittigfeld 1
forchheim 91301
GM   91301
Manufacturer Contact
rebecca tudor
40 liberty blvd., mc 65-1a
malvern, PA 19335
4843234198
MDR Report Key19369726
Report Number3004977335-2024-00055
Device Sequence Number7528871
Product Code OWB
UDI-Device Identifier04056869009162
UDI-Public04056869009162
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K173639
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number10762472
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/01/2024
Supplement Date Received by Manufacturer06/14/2024
Initial Report FDA Received Date05/22/2024
Supplement Report FDA Received Date06/24/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown